標題: A NEW HEURISTIC APPROACH FOR RELIABILITY OPTIMIZATION OF DISTRIBUTED COMPUTING SYSTEMS SUBJECT TO CAPACITY CONSTRAINTS
作者: CHEN, RS
CHEN, DJ
YEH, YS
交大名義發表
資訊科學與工程研究所
National Chiao Tung University
Institute of Computer Science and Engineering
關鍵字: DISTRIBUTED COMPUTER SYSTEM (DCS);K-NODE RELIABILITY (KNR);CAPACITY CONSTRAINT;HEURISTIC;K-TREE DISJOINT REDUCTION
公開日期: 1-二月-1995
摘要: Distributed Computing Systems (DCS) have become a major trend in computer system design today, because of their high speed and reliable performance. Reliability is an important performance parameter in DCS design. In the reliability analysis of a DCS, the term of K-Node Reliability (KNR) is defined as the probability that all nodes in K (a subset of all processing elements) are connected. In this paper, we propose a simple, easily programmed heuristic method for obtaining the optimal design of a DCS in terms of maximizing reliability subject to a capacity constraint. The first part of this paper presents a heuristic algorithm which selects an optimal set of K-nodes that maximizes the KNR in a DCS subject to the capacity constraint. The second part of the paper describes a new approach that uses a K-tree disjoint reduction method to speed up the KNR evaluation. Compared with existing algorithms on various DCS topologies, the proposed algorithm finds a suboptimal design much more efficiently in terms of both execution time and space than an exact and exhaustive method for a large DCS.
URI: http://hdl.handle.net/11536/2089
ISSN: 0898-1221
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 29
Issue: 3
起始頁: 37
結束頁: 47
顯示於類別:期刊論文


文件中的檔案:

  1. A1995QN16100007.pdf